Alert archive / Indiana / Areal Flood Warnings in 2017
Areal Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this areal flood warning at Jul 7, 2017, 1:54 PM EDT for 11 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 1:54 PM EDT (17:54 UTC)
- Expired
- Jul 7, 2017, 4:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blackford County, IN, Cass County, IN, Fulton County, IN, Grant County, IN, Jay County, IN, LaPorte County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:55 PM EDT | FLOOD | Gas City, IN | 2 FT OF WATER ACROSS THE ROAD NEAR GAS CITY. |
| Jul 7, 3:08 PM EDT | HEAVY RAIN 1.63 | 3 Ese Clarks, IN | RAINFALL IN 75 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
046
WGUS43 KIWX 071754
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
154 PM EDT FRI JUL 7 2017
INC009-017-049-053-075-091-103-131-149-169-181-072045-
/O.NEW.KIWX.FA.W.0013.170707T1754Z-170707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IN-Grant IN-White IN-Blackford IN-Fulton IN-Pulaski IN-
Cass IN-Jay IN-Starke IN-Miami IN-La Porte IN-
154 PM EDT FRI JUL 7 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for...
Southwestern Wabash County in north central Indiana...
Grant County in central Indiana...
Northeastern White County in northwestern Indiana...
Blackford County in east central Indiana...
Southwestern Fulton County in north central Indiana...
Pulaski County in northwestern Indiana...
Cass County in north central Indiana...
Northern Jay County in east central Indiana...
Southwestern Starke County in northwestern Indiana...
Miami County in north central Indiana...
Southwestern La Porte County in northwestern Indiana...
* Until 445 PM EDT/345 PM CDT/
* At 151 PM EDT/1251 PM CDT/, Doppler radar and automated rain gauges
indicated thunderstorms with heavy rain over the area. The rain
will cause flooding. Up to three inches of rain have already
fallen with additional heavy rainfall expected.
* Some locations that will experience flooding include...
Marion, Logansport, Peru, Portland, Hartford City, Gas City,
Winamac, Grissom Afb, Montpelier, North Judson, Jonesboro,
Wanatah, Swayzee, Bunker Hill and Francesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4038 8584 4057 8587 4056 8636 4069 8637
4069 8652 4074 8653 4074 8660 4096 8692
4147 8693 4072 8586 4057 8544 4057 8480
4037 8500
$$
SKIP2 follow-up statements
664
WGUS83 KIWX 071929
FLSIWX
Flood Statement
National Weather Service Northern Indiana
329 PM EDT FRI JUL 7 2017
INC009-017-049-053-075-091-103-131-149-169-181-072045-
/O.CON.KIWX.FA.W.0013.000000T0000Z-170707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IN-Grant IN-White IN-Blackford IN-Fulton IN-Pulaski IN-
Cass IN-Jay IN-Starke IN-Miami IN-La Porte IN-
329 PM EDT FRI JUL 7 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT/345 PM CDT/ FOR
SOUTHWESTERN WABASH...GRANT...NORTHEASTERN WHITE...BLACKFORD...
SOUTHWESTERN FULTON...PULASKI...CASS...NORTHERN JAY...SOUTHWESTERN
STARKE...MIAMI AND SOUTHWESTERN LA PORTE COUNTIES...
At 321 PM EDT/221 PM CDT/, Doppler radar indicated numerous
thunderstorms with very heavy rainfall from Winamac to northwest of
Marion. Two to around 5 inches of rain have fallen over this area.
More flooding is expected with one to 3 additional inches of rain.
It is likely a new flood warning will be issued before 5 PM EDT for
this area.
Some locations that will experience flooding include...
Marion, Logansport, Peru, Portland, Hartford City, Gas City,
Winamac, Dunkirk, Grissom Afb, Montpelier, North Judson, Jonesboro,
Swayzee, Bunker Hill and Francesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4038 8584 4057 8587 4056 8636 4069 8637
4069 8652 4074 8653 4074 8660 4096 8692
4147 8693 4072 8586 4057 8544 4057 8480
4037 8500
$$
SKIP713
WGUS83 KIWX 072043
FLSIWX
Flood Statement
National Weather Service Northern Indiana
443 PM EDT FRI JUL 7 2017
INC009-017-049-053-075-091-103-131-149-169-181-072051-
/O.EXP.KIWX.FA.W.0013.000000T0000Z-170707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IN-Grant IN-White IN-Blackford IN-Fulton IN-Pulaski IN-
Cass IN-Jay IN-Starke IN-Miami IN-La Porte IN-
443 PM EDT FRI JUL 7 2017
...THE FLOOD WARNING WILL EXPIRE AT 445 PM EDT FOR SOUTHWESTERN
WABASH...GRANT...NORTHEASTERN WHITE...BLACKFORD...SOUTHWESTERN
FULTON...PULASKI...CASS...NORTHERN JAY...SOUTHWESTERN STARKE...MIAMI
AND SOUTHWESTERN LA PORTE COUNTIES...
The heavy rain has ended. A total of 1 to 3 inches of rain fell in
the flood warning area, with localized higher amounts. No additional
heavy rainfall is forecast tonight. Therefore, the flood warning
will be allowed to expire at 445 PM EDT. However, some minor
flooding and ponding of water on roadways will likely persist
through early evening.
LAT...LON 4038 8584 4057 8587 4056 8636 4069 8637
4069 8652 4074 8653 4074 8660 4096 8692
4147 8693 4072 8586 4057 8544 4057 8480
4037 8500
$$
MARSILIWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Jul 7, 11:38 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 7, 11:38 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1138 AM EDT Fri Jul 7 2017
.SYNOPSIS...
Issued at 343 AM EDT Fri Jul 7 2017
Showers and storms are expected today as a front crosses the region.
A few of these storms may be severe in the afternoon with damaging
winds and large hail the main threats. The best chances for severe
weather will be along and south of highway 24. Dry weather then
expected overnight through early Sunday with cooler and less humid
conditions. The chance for storms returns Sunday night through the
middle of next week.
&&
.UPDATE...
Issued at 1106 AM EDT Fri Jul 7 2017
Updated grids earlier this morning to capture upscale growth of
convection across northern Indiana, and this convective cluster
has taken preferred path along pre-existing outflow boundary from
overnight convection across northeast Indiana/and northwest Ohio.
PWATS of 1.6+ inches, a weakness of upwind propagation vectors
this morning, and renewed development atop outflow boundary has
been conducive for heavy rainfall of 1 to 3 inches with localized
3+ inches where better training has occurred. Localized areas
along this preferred axis from Laporte county to Jay county may
experience rain amounts upward of 4 inches by later this
afternoon. Have gone ahead and issued short term Flash Flood watch
through early evening. Severe threat will also persist through
late afternoon with strong low level moisture convergence
immediately preceding frontal boundary. Ample instability south of
aggregate outflow boundary should allow for additional
development this afternoon across south/southwest portions of the
area through mid afternoon. Severe threat should diminish after
20Z.
&&
.SHORT TERM...(Today)
Issued at 343 AM EDT Fri Jul 7 2017
Convective trends for today remain the top concern of this forecast
package. Broad height falls enveloping the Great Lakes and surface
cold front slowly sagging south. Disparate clusters of convection
(severe at times) continuing to fire ahead of this front, driven
mainly by outflow/MCV from earlier storms. Front is not well-defined
across WI given this activity but better NW flow and cool/dry air
advection still appear across MN and northern WI. Seen some uptick
in lightning activity over the last hour or so with more favorably-
oriented line approaching GRR but still expect this activity to
slowly wane as it approaches IN/OH around sunrise. Moisture
convergence/LLJ is just not quite to the level necessary to sustain
early morning convection with increasingly diffuse convergence to
the E/SE across our area. Last few runs of HRRR (as well as most hi-
res CAMs) support this idea with convection decaying over our CWA
later this morning.
Main question is what impact this will have on our convective
chances later today, to which there is still not a clear-cut answer.
General trend in 00Z guidance is for a slightly later cold frontal
passage, potentially allowing better instability to build in our
CWA. There is certainly merit to this idea given surface front is
still well upstream and the real prominent shortwave is still in
Manitoba at press time. Parameters for at least scattered severe
weather are all there. Surface dewpoints are already near 70F and
may even climb a degree or two higher as moisture pools ahead of
front. Perhaps most disturbing is midlevel lapse rates hovering
around 7 C/km. This could yield SBCAPE of 2000+ J/kg by later today.
Wind/shear profiles are not exceptional but good enough for some
organized clusters. 0-6 km bulk shear values are around 25-30 kts
but similar values in the 0-3 km layer with 35-40kt winds at 700mb.
This morning convection is the wild card though. Hi-res depletes
this activity awfully quick given vigor of current updrafts and some
concern that composite outflow and cloud cover could disrupt/cap
instability later today. However, still think the effect of this
convection will be limited for at least our SE half given the
aformentioned factors this morning and the underlying ingredients
support a higher risk for severe weather in those SE areas this
afternoon, as reflected in the latest SWODY1. Damaging winds and
large hail will be the main threats with best guess on timing
currently 17-22Z. Expect a quick end to precip around 00Z with
strong push of cool/dry air for tonight.
&&
.LONG TERM...(Tonight through Thursday)
Issued at 343 AM EDT Fri Jul 7 2017
Tonight into the weekend still looking very pleasant with cool N/NW
flow (at least on Saturday), dry air advection, and general
subsidence on upwind side of departing trough. 850mb temps drop into
the single digits on Sat, yielding highs in the mid to upper 70s
under mostly sunny conditions. Surface dewpoints will crash to
around 50F and will feel spectacular by July standards (and recent
conditions). Overnight lows similarly refreshing, in the mid to
upper 50s. Flow does begin to back a bit on Sunday with some late
day low-level theta-e advection. Typically overzealous GFS kicks out
fairly widespread QPF but suspect any showers will be very isolated.
Forcing is highly questionable with a subtle, convectively-enhanced
shortwave possibly diving into our region Sunday night. Some modest
WAA but system-relative isentropic ascent and moisture advection are
weak with lack of any pronounced LLJ. Enough moisture/instability to
warrant a slight chance PoP late in the day but expect limited
coverage and no severe threat.
Mid/upper level flow becomes more zonal heading into the first half
of next week, allowing warm/humid conditions to sweep back into the
Ohio Valley with periodic showers and storms likely. Largely
diurnally driven on Monday but better chances appear Tue/Wed as
Hudson Bay low briefly dips S/SE and tightens thermal gradient
across southern Great Lakes. Still many details to work out with
regard to exact timing and placement of best precip chances so stuck
close to concensus initialization with blanket low chance PoPs
through much of the period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 650 AM EDT Fri Jul 7 2017
Scattered thunderstorms along outflow boundary were movg se across
nrn IN attm. Expect this activity to grdly intensify with diurnal
heating and sink s-se with apchg cdfnt, so best potential for
storms this aftn at FWA. Given expected very unstable conditions
by aftn and modest deep layer shear, a svr storm with damaging
winds and large hail is psbl but threat too low attm to include
that detail in the taf attm. Otrws, with fropa sw winds will shift
to nw this aftn with vfr conditions prevailing in its wake through
tonight.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
INZ003>005-008-009-012>018-022>027-032>034.
MI...NONE.
OH...Flash Flood Watch until 8 PM EDT this evening for OHZ015-016-024-
025.
LM...NONE.
&&
UPDATE...Marsili
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...JT
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jul 7, 10:54 AM EDT, 3 hours before
Hazardous Weather Outlook National Weather Service Northern Indiana 1054 AM EDT Fri Jul 7 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-081500- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are likely into this evening. Some of these storms may be severe with damaging winds and large hail. Torrential rainfall is also possible and will bring the chance for flash flooding. Please see the latest watches, warnings and advisories for the most current information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into this evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-081500- La Porte-Berrien- 1054 AM EDT Fri Jul 7 2017 /954 AM CDT Fri Jul 7 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight Thunderstorms are possible today. Small hail, gusty winds and heavy rainfall are all possible. Hazardous swimming conditions are possible along Lake Michigan beaches late today and into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-081500- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1054 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Conditions hazardous to small craft may be possible late today and into tonight. Thunderstorms are possible again later today with large hail and wind gusts over 40 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There are chances for thunderstorms through much of next week. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 7, 1:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
118 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HEAVY RAIN AKRON 41.04N 86.02W
07/07/2017 M2.15 INCH FULTON IN TRAINED SPOTTER
DAILY TOTAL.
&&
GHLocal storm report, Jul 7, 1:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN PIERCETON 41.20N 85.71W
07/07/2017 E3.00 INCH KOSCIUSKO IN PUBLIC
DAILY TOTAL. ALSO HAD PEA SIZED HAIL.
&&
GHLocal storm report, Jul 7, 1:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 3 SW NORTH JUDSON 41.19N 86.82W
07/07/2017 M1.75 INCH STARKE IN AMATEUR RADIO
&&
GHLocal storm report, Jul 7, 1:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM FLOOD 1 ESE SECHRIST LAKE 41.29N 85.71W
07/07/2017 KOSCIUSKO IN TRAINED SPOTTER
ABOUT 5 INCHES OF WATER FLOWING ACROSS THE
ROAD.
&&
GHLocal storm report, Jul 7, 1:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HEAVY RAIN WINONA LAKE 41.22N 85.82W
07/07/2017 E4.00 INCH KOSCIUSKO IN PUBLIC
FROM SOCIAL MEDIA.
&&
GHLocal storm report, Jul 7, 1:53 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
153 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN 2 N PLYMOUTH 41.38N 86.32W
07/07/2017 M4.50 INCH MARSHALL IN PUBLIC
DAILY TOTAL.
&&
GHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:18 AM EDT | Special Marine Warning | IWX | 57 min | |
| Jul 7, 3:27 AM EDT | Special Weather Statement | IWX | LaPorte | 48 min |
| Jul 7, 3:59 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 46 min |
| Jul 7, 4:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 4:22 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 23 min |
| Jul 7, 4:46 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Saint Joseph, Steuben | 44 min |
| Jul 7, 7:40 AM EDT | Special Weather Statement | IWX | Saint Joseph | 50 min |
| Jul 7, 7:49 AM EDT | Special Marine Warning | IWX | 26 min | |
| Jul 7, 8:11 AM EDT | Special Weather Statement | IWX | Elkhart | 34 min |
| Jul 7, 8:13 AM EDT | Special Weather Statement | IWX | LaPorte, Starke | 47 min |
| Jul 7, 8:18 AM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jul 7, 8:25 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaPorte, Marshall, Saint Joseph | 65 min |
| Jul 7, 8:40 AM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 4 hr |
| Jul 7, 8:40 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 35 min |
| Jul 7, 8:56 AM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| Jul 7, 9:11 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 49 min |
| Jul 7, 9:24 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 36 min |
| Jul 7, 9:47 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jul 7, 9:49 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 26 min |
| Jul 7, 9:57 AM EDT | Special Weather Statement | IWX | DeKalb, LaGrange, Steuben | 33 min |
| Jul 7, 10:12 AM EDT | Special Marine Warning | IWX | 33 min | |
| Jul 7, 10:16 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 44 min |
| Jul 7, 10:22 AM EDT | Special Weather Statement | IWX | Huntington | 38 min |
| Jul 7, 10:29 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 46 min |
| Jul 7, 10:53 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 12 more | 6 hr |
| Jul 7, 11:04 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Fulton, Grant, Huntington, Kosciusko and 8 more | 6 hr |
| Jul 7, 11:06 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Saint Joseph, Starke | 39 min |
| Jul 7, 11:15 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 45 min |
| Jul 7, 11:27 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall, Noble, Whitley | 33 min |
| Jul 7, 12:11 PM EDT | Special Weather Statement | IWX | Huntington, Wabash, Wells | 49 min |
| Jul 7, 12:17 PM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 4 days |
| Jul 7, 1:10 PM EDT | Special Weather Statement | IWX | Starke | 35 min |
| Jul 7, 1:22 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 38 min |
| Jul 7, 1:44 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 46 min |
| Jul 7, 2:15 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 30 min |
| Jul 7, 3:47 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 days |
| Jul 7, 3:54 PM EDT | Special Weather Statement | IWX | White | 36 min |
| Jul 7, 5:01 PM EDT | Areal Flood Warning | IWX | Fulton, Huntington, Kosciusko, LaPorte, Marshall, Miami and 5 more | 12 hr |
Nearby
Areal Flood Warnings in Indiana, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.